Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 326, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 30, 2017, 4:30 PM MDT for Curry County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2017, 4:30 PM MDT (22:30 UTC)
- Expired
- Jul 30, 2017, 5:00 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Curry County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
754
WUUS55 KABQ 302230
SVRABQ
NMC009-302300-
/O.NEW.KABQ.SV.W.0326.170730T2230Z-170730T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
430 PM MDT SUN JUL 30 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Eastern Curry County in east central New Mexico...
* Until 500 PM MDT.
* At 429 PM MDT, a severe thunderstorm was located 10 miles north of
Ranchvale, or 17 miles north of Clovis, moving north at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Broadview, Ranchvale, Bellview, Portair and Cannon Air Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3435 10334 3449 10347 3494 10324 3485 10304
3473 10304
TIME...MOT...LOC 2229Z 197DEG 28KT 3464 10331
HAIL...1.00IN
WIND...70MPH
$$
KJ2 follow-up statements
183
WWUS55 KABQ 302244
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
444 PM MDT SUN JUL 30 2017
NMC009-302300-
/O.CON.KABQ.SV.W.0326.000000T0000Z-170730T2300Z/
Curry-
444 PM MDT SUN JUL 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EASTERN CURRY COUNTY...
At 443 PM MDT, a severe thunderstorm was located 11 miles west of
Rhea, or 16 miles north of Clovis, moving northeast at 25 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Broadview, Ranchvale, Bellview, Portair and Cannon Air Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3435 10334 3450 10342 3490 10319 3485 10304
3473 10304
TIME...MOT...LOC 2243Z 216DEG 20KT 3465 10315
HAIL...0.88IN
WIND...70MPH
$$
KJ807
WWUS55 KABQ 302252
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
452 PM MDT SUN JUL 30 2017
NMC009-302300-
/O.EXP.KABQ.SV.W.0326.000000T0000Z-170730T2300Z/
Curry-
452 PM MDT SUN JUL 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CURRY COUNTY WILL
EXPIRE AT 500 PM MDT...
The storm which prompted the warning for central and east-central
Curry County has weakened below severe limits, and no longer pose an
immediate threat to life or property. Therefore the warning will be
allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning remains in effect for
southeast Curry County until 500 PM MDT.
LAT...LON 3435 10334 3450 10342 3490 10319 3485 10304
3473 10304
TIME...MOT...LOC 2250Z 197DEG 28KT 3464 10315
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:09 PM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 30, 3:09 PM MDT, 1 hour 21 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Albuquerque NM 309 PM MDT Sun Jul 30 2017 .SYNOPSIS... Numerous showers and thunderstorms will continue through mid to late evening before slowly diminishing after midnight. Strong to severe thunderstorms and an increased chance for flash flooding are likely across the northeast plains this evening into the overnight. The very active weather will continue Monday before drier air aloft limits shower and thunderstorms coverage somewhat Tuesday and Wednesday. A backdoor front is forecast to drop in from eastern Colorado Thursday, increasing shower and storms chances Thursday through next weekend. Temperatures are expected to remain slightly below average through next week. && .DISCUSSION... Counter-clockwise rotation very apparent in upper level water vapor imagery from GOES-16 this afternoon. This upper low helping to trigger scattered to numerous showers and storms relatively early across much of the area today. This low will combine with the quasi- stationary boundary across far northeast NM to generate scattered strong to severe storms this evening. Added Quay and eastern San Miguel Counties to flash flood watch given that the 18Z NAM12 QPF bullseye is slightly farther south. Eastern plains stay active overnight with strong to perhaps severe storms continuing. Monday remains active as the upper high over the CA/NV/OR triple point strengthens and the flow aloft over northern NM becomes northerly. Some areas that have been left high and dry as of late stand better chances for wetting rainfall Monday and Monday night. Models agree that drier air aloft will filter into the northeast third to half of the state Tuesday. Still enough low level moisture will remain in place for isolated storms along/near the upper level moisture gradient. Wednesday looking very similar to Tuesday with northerly steering flow resulting in storms moving south off the Tusas/Jemez/Sangres. As is typically the case with the Four Corners high over NV, backdoor fronts/boundaries moving into NM from the northeast are inevitable and the GFS and ECMWF bring one in on Thursday. Shower and thunderstorm chances increase most areas Thursday and appear to remain above average through next weekend. Model temperature guidance continues to trend down slightly for next week with most areas several degrees below seasonal averages for early August. 33 && .FIRE WEATHER... A moistening trend will continue into Monday night/Tuesday morning, with mostly excellent humidity recovery and PWATs trending well above normal. Good chances for wetting rain will favor the mountains and the northeast and east central plains through Tuesday, although wetting rains are a good bet across most of northern and central New Mexico. Daytime temperatures will trend down through Tuesday thanks to rain-cooling and cloud cover and will generally be below normal. Look for a minor downtrend in storm coverage and wetting rain footprint going into mid week due to some drying from the upper high over Nevada ridging down into New Mexico. However, a backdoor front will come down Thursday and recharge moisture west across the area resulting in an uptick in storms toward the end of the work week with good chances for wetting rain. The backdoor front and rain- cooling will keep daytime temperatures 5-10 degrees below normal toward the end of the work week. Good chances for wetting rain will then persist through next weekend, with the latest medium range model solutions showing the upper high shifting south from over Nevada and breaking down. 11 && .AVIATION... 18Z TAF CYCLE Another active thunderstorm day forecast, with convection breaking- out even earlier than yesterday. MVFR conditions are forecast with storms today/tonight, with KLVS and KTCC the terminals most likely to be impacted. Storms will move in the vicinity of KABQ, with the potential for a stronger east canyon/gap wind than what is currently forecast conditional on extent of storms to the east. Storms will likely continue through the overnight hours across central/eastern NM rather than following a normal diurnal downtrend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 85 62 88 / 30 20 40 20 Dulce........................... 54 79 53 81 / 50 50 40 30 Cuba............................ 57 77 56 77 / 60 70 40 40 Gallup.......................... 58 81 58 83 / 30 40 30 20 El Morro........................ 54 77 54 77 / 50 70 60 30 Grants.......................... 57 81 56 81 / 50 60 60 30 Quemado......................... 57 78 58 78 / 60 60 60 40 Glenwood........................ 64 86 65 86 / 30 50 60 50 Chama........................... 51 75 49 76 / 60 60 40 50 Los Alamos...................... 59 77 59 77 / 50 60 50 30 Pecos........................... 58 76 57 75 / 70 80 60 60 Cerro/Questa.................... 54 72 53 73 / 60 80 50 30 Red River....................... 48 64 46 65 / 70 90 60 50 Angel Fire...................... 48 69 44 69 / 60 70 50 50 Taos............................ 54 78 53 78 / 40 70 40 20 Mora............................ 54 71 53 71 / 70 70 60 50 Espanola........................ 63 83 62 84 / 40 30 40 20 Santa Fe........................ 60 78 59 77 / 50 70 60 60 Santa Fe Airport................ 59 81 59 81 / 40 50 50 40 Albuquerque Foothills........... 65 85 64 84 / 30 50 70 40 Albuquerque Heights............. 66 86 66 84 / 30 40 60 30 Albuquerque Valley.............. 64 88 63 86 / 30 30 50 30 Albuquerque West Mesa........... 66 87 65 85 / 30 40 60 30 Los Lunas....................... 62 90 62 88 / 30 30 50 30 Rio Rancho...................... 66 86 65 85 / 30 40 60 30 Socorro......................... 66 89 66 86 / 30 40 50 30 Sandia Park/Cedar Crest......... 59 79 59 78 / 40 60 70 50 Tijeras......................... 58 82 57 81 / 30 60 70 50 Moriarty/Estancia............... 57 82 56 81 / 30 50 70 30 Clines Corners.................. 57 80 56 78 / 50 60 80 40 Gran Quivira.................... 60 83 59 80 / 20 60 70 30 Carrizozo....................... 63 86 63 82 / 20 40 40 40 Ruidoso......................... 57 79 56 75 / 30 80 70 60 Capulin......................... 56 74 55 74 / 80 50 40 30 Raton........................... 57 79 54 80 / 70 40 40 20 Springer........................ 58 80 56 81 / 60 40 40 30 Las Vegas....................... 56 76 54 76 / 60 50 60 30 Clayton......................... 61 80 59 80 / 90 40 40 30 Roy............................. 60 79 59 79 / 70 50 50 40 Conchas......................... 67 86 66 85 / 60 30 60 40 Santa Rosa...................... 64 87 63 85 / 60 40 60 30 Tucumcari....................... 67 90 65 88 / 60 40 60 30 Clovis.......................... 66 85 64 83 / 50 50 60 40 Portales........................ 68 86 66 82 / 40 50 70 40 Fort Sumner..................... 67 88 65 84 / 40 50 60 40 Roswell......................... 70 94 69 89 / 20 50 60 30 Picacho......................... 65 85 64 81 / 20 60 70 30 Elk............................. 61 81 60 78 / 30 60 70 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ512>515-527-528-530>532-534. && 33
Hazardous weather outlook, Jul 30, 5:54 AM MDT, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 554 AM MDT Sun Jul 30 2017 NMZ501>540-311200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 554 AM MDT Sun Jul 30 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight While heavy rainfall is possible this afternoon and tonight just about anywhere over northern and central New Mexico, it's most likely over the northeast and east central. The heavy rainfall may result in at least minor flooding or areas of flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Heavy rainfall will be possible again Monday afternoon and Monday night over northern and central New Mexico. Localized areas of flash flooding may occur. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx.
In the hours before
Local storm report, Jul 30, 2:09 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 PM MDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL SANDIA PARK 35.17N 106.36W
07/30/2017 M0.88 INCH BERNALILLO NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1702122
TRMSpecial weather statement, Jul 30, 3:35 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Albuquerque NM 335 PM MDT SUN JUL 30 2017 NMZ535-536-302230- Roosevelt County-Curry County- 335 PM MDT SUN JUL 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT AND SOUTHWESTERN CURRY COUNTIES UNTIL 430 PM MDT... At 334 PM MDT, local law enforcement reported a strong thunderstorm 11 miles west of Portales, moving northeast at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Funnel clouds have been observed with this storm. Locations impacted include... Clovis, Portales, Melrose, Floyd, Saint Vrain, Cannon Air Force Base, Oasis State Park and Portair. Localized gusty winds to 55 mph are possible. Localized damage to lightweight structures such as outbuildings, carports and patio covers, as well as tree branches and street signs, is possible. && LAT...LON 3402 10351 3408 10369 3452 10361 3442 10320 TIME...MOT...LOC 2134Z 208DEG 24KT 3416 10354 KJ
Special weather statement, Jul 30, 3:38 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT SUN JUL 30 2017
NMZ531-532-534-302245-
Eastern San Miguel County-Harding County-Quay County-
338 PM MDT SUN JUL 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL...SOUTH
CENTRAL HARDING AND WEST CENTRAL QUAY COUNTIES UNTIL 445 PM MDT...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Montoya, or 10 miles west of Tucumcari, moving north at
30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Tucumcari.
This includes Interstate 40 between Mile Markers 314 and 330.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Boaterson Ute Lake should carefully monitor and consider moving to
safe shelter now.
&&
LAT...LON 3501 10386 3507 10404 3548 10398 3552 10374
3536 10359
TIME...MOT...LOC 2137Z 198DEG 24KT 3515 10392
KJLocal storm report, Jul 30, 4:00 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
400 PM MDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
07/30/2017 M66 MPH CURRY NM ASOS
KCVS ASOS.
&&
EVENT NUMBER ABQ1702123
TRMLocal storm report, Jul 30, 4:10 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM NON-TSTM WND GST CLOVIS 34.41N 103.20W
07/30/2017 M65 MPH CURRY NM FIRE DEPT/RESCUE
CLOVIS FIRE STATION
&&
EVENT NUMBER ABQ1702124
GUYERLocal storm report, Jul 30, 4:11 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT SUN JUL 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
07/30/2017 M71 MPH CURRY NM ASOS
KCVS ASOS.
&&
EVENT NUMBER ABQ1702125
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| Jul 29, 6:27 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Jul 29, 6:57 PM MDT | Areal Flood Advisory | ABQ | Catron | 93 min |
| Jul 29, 7:17 PM MDT | Areal Flood Advisory | ABQ | Socorro | 118 min |
| Jul 29, 7:30 PM MDT | Flash Flood Warning | ABQ | Union | 4 hr |
| Jul 29, 7:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jul 29, 8:00 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 29, 8:15 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 29, 8:15 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jul 29, 8:51 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 29, 9:24 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jul 29, 10:08 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 112 min |
| Jul 30, 2:47 AM MDT | Flash Flood Watch | ABQ | 24 hr | |
| Jul 30, 3:34 AM MDT | Areal Flood Warning | ABQ | Union | 6 hr |
| Jul 30, 3:56 AM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 30, 12:44 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 30, 1:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 30, 1:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 87 min |
| Jul 30, 1:42 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 93 min |
| Jul 30, 2:00 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 90 min |
| Jul 30, 2:38 PM MDT | Areal Flood Advisory | ABQ | Colfax | 82 min |
| Jul 30, 2:44 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 91 min |
| Jul 30, 3:00 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 90 min |
| Jul 30, 3:03 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 87 min |
| Jul 30, 3:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 55 min |
| Jul 30, 3:38 PM MDT | Special Weather Statement | ABQ | Quay | 67 min |
| Jul 30, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 45 min |
| Jul 30, 4:05 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 85 min |
| Jul 30, 4:17 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Jul 30, 4:33 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jul 30, 4:39 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 30, 4:58 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Jul 30, 5:03 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Jul 30, 5:09 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 30, 5:17 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 118 min |
| Jul 30, 5:19 PM MDT | Areal Flood Advisory | ABQ | McKinley | 116 min |
| Jul 30, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 53 min |
| Jul 30, 5:26 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Jul 30, 5:39 PM MDT | Flash Flood Warning | ABQ | Quay | 2 hr |
| Jul 30, 5:54 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 81 min |
| Jul 30, 5:57 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.